How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

Taking doxycycline days skin is burning have 4 days left no

Customer Question

Taking doxycycline for 16 days skin is burning have 4 days left no rash continue with benadryl or syop
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: No skin burning started 3 days ago
JA: Anything else in your medical history you think the doctor should know?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 4 months ago.

Hello

I will answer this succinctly and according to sound standards.

1. Call the prescribing doctor immediately./

2. Hold the antibiotic until you reach a doctor and are examined.

3. If you are OK, get the doctor to change the antibiotic.

4. Do all of this immediately. A rash can turn into a much more dire situation if you keep taking the drug.

5. If you are getting worse, go to urgent care or the ER.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 4 months ago.
No rash at this time
Customer: replied 4 months ago.
Do l continue with doxy an d benadryl and lbprophen
Expert:  Dr. Thomas, MD replied 4 months ago.

Not without talking with your doctor.

He/she needs to know about the reaction.

please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Expert:  Nadim Al-Mubarak replied 4 months ago.

Hi there

  • I do not see a statement that you have any rash in your answer. In the contrary, twice you stated NO RASH. So, THE QUESTION IS NOT ABOUT A RASH
  • Doxycycline is known to cause skin sensitivity, particularly to the sun, so-called photosensitivity. This causes burning sensation in the skin without a rash. NOT A REASON TO STOP THE ANTIBIOTICS
  • Continue the Antibiotic. Do not stop it but still talk to your doctor and he/she should be the one making that decision, if he/she thinks it's appropriate.
  • Limit your exposure to the sun until you are done with this antibiotic. If you go out in the sun, use sun screen
  • OTC Advil some times help if this is intense

My best wishes

Related Medical Questions